# SDR USAA2011090200013

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 47,171 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU  FLT 1078  EN ROUTE SJU TO PHL.  DURING CLIMB, WITH LEFT PACK ON MEL, THE RIGHT PACK DUCT PRESSURE WAS 10 PSI.  ALMOST NO AIRFLOW, HAD TO SELECT L BLEED TO SUPPLY AIR TO THE RIGHT PACK.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD SJU.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO PHL.  MAINTENANCE REPLACED THE RIGHT ENGINE PRESSURE REGULATING AND SHUT-OFF VALVE.
